Power-Central Values and Engel Conditions in Prime Rings with Generalized Skew Derivations


Argac N., De Filippis V.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s00009-021-01714-8
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

Let R be a prime ring of characteristic different from 2 with extended centroid C, n >= 1 a fixed positive integer, F, G : R -> R two non-zero generalized skew derivations of R.